×

Propriétés relatives des processus de Markov récurrents. (French) Zbl 0181.21002


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Azema, J.; Duflo, M.; Revuz, D., Récurrence fine des processus de Markov, Ann. Inst. Henri Poincaré, 2, 185-220 (1966) · Zbl 0182.51103
[2] Azema, J.; Duflo, M.; Revuz, D., Mesure invariante sur les classes récurrentes des processus de Markov, Z. Wahrscheinlichkeitstheorie verw. Geb., 8, 157-181 (1967) · Zbl 0178.20302
[3] - - -Théorèmes limites pour les processus de Markov récurrents. C. r. Acad. Sci., Paris 265, 856-858. · Zbl 0182.51202
[4] Blumenthal, R. M., and R. K. Getoor: Markov processes and potential theory. Academic Press 1968. · Zbl 0169.49204
[5] Dynkin, E. B., Markov processes (1965), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York
[6] Harris, T. E., The existence of stationaty measures for certain Markov processes, Proc. Third Berkeley Sympos. math. Statist. Probab., II, 113-124 (1956)
[7] Hunt, G. A., Markov processes and potentials, Illinois J. Math., 1, 44-93 (1957) · Zbl 0100.13804
[8] Kunita, H.; Watanabe, T., Markov processes and Martin boundaries. Part I, Illinois J. Math., 9, 485-526 (1965) · Zbl 0147.16505
[9] MacKean, H. P., A probabilistic interpretation of equilibrium charge distributions, J. Math. Kyoto Univ., 4, 617-625 (1965) · Zbl 0192.24901
[10] Maruyama, G.; Tanaka, H., Ergodic property of n-dimensional recurrent Markov processes, Mem. Fac. Sci. Kyüshü Univ., Ser. A, 13, 151-172 (1959) · Zbl 0115.36003
[11] Meyer, P. A., Fonctionnelles multiplicatives et additives de Markov, Ann. Inst. Fourier, 12, 125-230 (1962) · Zbl 0138.40802
[12] Meyer, P. A., Sur les lois de certaines fonctionnelles additives, Publ. Inst. Statist. Univ. Paris, 15, 295-310 (1966) · Zbl 0144.40102
[13] Meyer, P. A., Processus de Markov, Lectures notes in mathematics (1967), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0189.51403
[14] Neveu, J., Bases mathématiques du Calcul des Probabilités (1963), Paris: Masson, Paris · Zbl 0203.49901
[15] Ueno, T., On recurrent Markov processes, KŌdai math. Sem. Reports, 12, 109-142 (1960) · Zbl 0094.32201
[16] Weil, M., Retournement du temps dans les processus Markoviens, Séminaire de Probabilités de l’Université de Strasbourg 2 (1968), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0183.20002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.